# SDR 2006FA0000145

- Difficulty date: February 2, 2006
- Submitted: February 14, 2006
- Operation: General aviation
- Aircraft: N119QS
- Make and model: Beech 400A
- Aircraft serial: RK394
- Engine: Pwa JT15D5
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Switch
- Part number: SPS321135
- Part serial: 090400062
- Condition: Overtemp
- Location: Cabin Vip Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW SMELLED SMOKE/ODOR IN THE CABIN DURING FLIGHT.  FOUND SLIGHT DISCOLORATION OF DUCT DUE TO AN OVERTEMP.  NO DELAMINATION NOTED AND NO OTHER SIGN OF WIRING OR COMPONENT DAMAGE.  WHILE TROUBLESHOOTING FOUND RELAY INSIDE OF VIP CABIN TEMP SWITCH PANEL THAT WAS DEFECTIVE, NOT ALLOWING COCKPIT CONTROL OF CABIN TEMP IN THE AUTO POSITION.  PILOTS HAD TO SWITCH TO MANUAL MODE TO OVERRIDE VIP TEMP SWITCH PANEL.  (K)
